# SDR DXTA200702492

- Difficulty date: September 21, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600348
- Aircraft time: 11,277 hours, 9,093 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE BRAKE PRESSURE WAS REQUIRED TO STOP AIRCRAFT UNDER NORMAL TAXI SPEED. BRAKES WERE VERY SOFT AND SPONGY.   BLED BRAKES & SERVICED RESERVOIR I/A/W C560 M.M 32-42-00. OPS CHECK GOOD.
